# SDR SIMA2012016001

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 22,676 hours, 16,314 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: MM67037150005MM6
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT PYLON-FIREWALL HAS ELONGATED HOLE AT THE HYDRAULIC FITTING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR IAW EO CR-54MR-081.  THE AIRCRAFT WAS RETURNED TO SERVICE.
